Union of varieties with nilpotent intersection
Algebra i logika, Tome 35 (1996) no. 2, pp. 228-242
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1996_35_2_a6,
author = {O. V. Shashkov},
title = {Union of varieties with nilpotent intersection},
journal = {Algebra i logika},
pages = {228--242},
year = {1996},
volume = {35},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1996_35_2_a6/}
}
O. V. Shashkov. Union of varieties with nilpotent intersection. Algebra i logika, Tome 35 (1996) no. 2, pp. 228-242. http://geodesic.mathdoc.fr/item/AL_1996_35_2_a6/